Marcel Jackson
Marcel Jackson
Verified email at latrobe.edu.au - Homepage
TitleCited byYear
An invitation to C-semigroups
M Jackson, T Stokes
Semigroup Forum 62 (2), 279-310, 2001
602001
Finite semigroups whose varieties have uncountably many subvarieties
M Jackson
Journal of Algebra 228 (2), 512-535, 2000
472000
Standard topological algebras: syntactic and principal congruences and profiniteness
DM Clark, BA Davey, RS Freese, M Jackson
Algebra Universalis 52 (2-3), 343-376, 2005
442005
Finitely based, finite sets of words
M Jackson, O Sapir
International Journal of Algebra and Computation 10 (06), 683-708, 2000
40*2000
Interpreting graph colorability in finite semigroups
M Jackson, R McKenzie
International Journal of Algebra and Computation 16 (01), 119-140, 2006
382006
A finer reduction of constraint problems to digraphs
J Bulin, D Delic, M Jackson, T Niven
arXiv preprint arXiv:1406.6413, 2014
36*2014
Finiteness properties of varieties and the restriction to finite algebras
M Jackson
Semigroup Forum 70 (2), 159-187, 2005
362005
The Kuratowski closure-complement theorem
BJ Gardner, MG Jackson
New Zealand Journal of Mathematics 38 (1), 9-44, 2008
302008
Agreeable semigroups
M Jackson, TE Stokes
Academic Press 266 (2), 393-417, 2003
292003
Semigroups with if–then–else and halting programs
M Jackson, T Stokes
International Journal of Algebra and Computation 19 (07), 937-961, 2009
252009
Modal restriction semigroups: towards an algebra of functions
M Jackson, T Stokes
International Journal of Algebra and Computation 21 (07), 1053-1095, 2011
232011
The axiomatizability of topological prevarieties
DM Clark, BA Davey, MG Jackson, JG Pitkethly
Advances in Mathematics 218 (5), 1604-1653, 2008
232008
On the finite basis problem for finite Rees quotients of free monoids
M Jackson
Acta Sci. Math.(Szeged) 67 (1-2), 121-159, 2001
222001
Partial maps with domain and range: extending Schein's representation
M Jackson, T Stokes
Communications in Algebra 37 (8), 2845-2870, 2009
192009
Natural dualities for semilattice-based algebras
BA Davey, M Jackson, JG Pitkethly, MR Talukder
Algebra universalis 57 (4), 463-490, 2007
192007
Semilattices with closure
M Jackson
Algebra Universalis 52 (1), 1-37, 2004
182004
Semilattice pseudo-complements on semigroups
M Jackson, T Stokes
Communications in Algebra 32 (8), 2895-2918, 2004
162004
The algebra of adjacency patterns: Rees matrix semigroups with reversion
M Jackson, M Volkov
Fields of logic and computation, 414-443, 2010
152010
Residual bounds for compact totally disconnected algebras
M Jackson
Houston J. Math 34 (1), 2008
142008
Undecidable problems for completely 0-simple semigroups
M Jackson, M Volkov
Journal of Pure and Applied Algebra 213 (10), 1961-1978, 2009
122009
The system can't perform the operation now. Try again later.
Articles 1–20